Macroscopic quantum Schrödinger and Einstein–Podolsky–Rosen paradoxes

There are no files associated with this record.

Title Macroscopic quantum Schrödinger and Einstein–Podolsky–Rosen paradoxes
Author Reid, M. D; Cavalcanti, Eric Gama
Journal Name Journal of Modern Optics
Year Published 2005
Place of publication London, UK
Publisher Taylor & Francis Ltd
Abstract We propose macroscopic generalizations of the Einstein–Podolsky–Rosen paradox in which the completeness of quantum mechanics is contrasted with forms of macroscopic reality and macroscopic local reality defined in relation to Schrödinger's original 'cat' paradox.
Peer Reviewed Yes
Published Yes
Publisher URI http://www.tandf.co.uk/journals/jmo
Alternative URI http://dx.doi.org/10.1080/09500340500275678
Volume 52
Issue Number 16
Page from 2245
Page to 2252
ISSN 0950-0340
Date Accessioned 2009-11-11
Date Available 2009-12-11T06:45:56Z
Language en_AU
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Quantum Physics
URI http://hdl.handle.net/10072/26811
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice